# SDR SIMA20210625001

- Difficulty date: June 25, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,902 hours, 43,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH SIDE CENTER FAIRING EMERGENCY LIGHT INOP-C/A-RAR RH SIDE CENTER FAIRING EMERGENCY LAMP IAW EMB AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
